Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

175 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Feeling thirsty, burning sensation in intestine and itching sensation all over body. Any relief?

Answered by
Dr.
Dr. Ketan Vagholkar

Gastroenterologist, Surgical

Practicing since :1989

Answered : 883 Questions

default
Posted on Tue, 22 Jan 2013 in Infections
Question: 1. "Itching get started from the genital area to whole body XXXXXXX 2. "High amount of gas releasing XXXXXXX 3. "I feel thirstyeverytime in a cold month" , i feel somthing burning/ Hot sensation into my intestine. When i push my small intestine (by hand) then i feel some pain.
doctor
Answered by Dr. Ketan Vagholkar 2 hours later
Hi,
Thanks for writing in.
The infection which you have described most probably is a fungal infection. Since it is lingering for a long time it is advisable to diagnose the exact fungus by doing a KOH mount of the scraping. This is usually done by a dermatologist. In the mean time I would advise the following for you
1. Use medicated keto soap for bathing
2. dust the areas with antifungal powder (mycoderm)
3. apply ketoconazole ointment at bed time to the lesions.
4. a course of antifungal medications after confirmation of diagnosis is advisable.
5. get blood sugars checked.

For your wife in addition to the above measures add
1. tab norfloxacin 400mgms twice a day for 14 days.
2. use condoms to avoid recrudescence of uti.
STOP ALL PREVIOUS MEDICATIONS>
I hope this answers your querry.
With regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  
Treatment/Therapy
Medical Topics

Recent questions on  Ketoconazole

doctor1 MD

My Dr said I had severe Tinea Cruis, but both topical and oral anti fungal s were not working. Ketoconazole 2%, and OTC miconazole, and oral Terbinafine. After 4 weeks of topical and 3 weeks of the oral terbinafine, he perscribed me a tube of Betamethasone, and everyday it has gotten better. But now says it was an alergic reaction, but nothing has changed in my groin area.

doctor1 MD

I have had an itchy rash on the inside of left ankle for ten weeks., appears to have a large bright red ring about the size of an egg. went to hospital, they perscribed ketoconazole cream as well as junuvia. tablets. No improvement. Your diagnosis?

doctor1 MD

sir, i am Md.Mahabub Badal .25 Years old. from Bangladesh. I have hair loss problem. last 2010 i attacked by fever. Dr. suggest to take Ciprofloxacin medicine for 28 days. after than my hair fall problem is start. now two problem is added in my head one is dandruff & other is itch in my head. in last year(December) 2013 i meet a Dermatologist. he suggest to it vitamin E and use Ketoconazole Shampoo. but no solution, still now i face those problem. main problem is itch in my head, i thing my head is attacked by fungus or bacteria. please give any advice or solution if i escape this problem. my email is YYYY@YYYY .

doctor1 MD

Hi, My husband has pus filled pimples in the backside of his head. He has very oily hair. We have observed that they come up whenever he has sweets or his hair becomes very oily. They usually come and go very frequently. It has been like this for...

doctor1 MD

Hi i have vag discomfort i know i have yeast n urinary tract but i also have lesions that itch n burn from mybbotton to my vag

doctor1 MD

Hello Doc, I am having small to medium bald patches on vertex to front elevated side of scalp and few towards back. This is there since pas 5 months, for sometime they dissapear and now i had close cut and they reappeared back, when closely...

doctor1 MD

I had a case if jock itch and now the rash is gone but my testicles are inflamed and itch like crazy. nothing seems to sooth the itching and it at a point i cant sleep. do I still continue to use the Ketoconazole i was given by my Dr. or is this something else?